# SDR IPXA201906143205

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#3 ENG OTBD FAN COWL FWD HINGE HAS CHAFFE DAMAGE.ACCOMPLISHED REPAIR ON #3 ENG RH OTBD FAN COWL FWD HINGE PER VT-SAA EA#011-7110-01-A7776 I/R AND UPS EO MD-11-7110-72653-A.
